# SDR CA001207002

- Difficulty date: June 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: 83200502001
- Condition: Broken
- Location: Rt Brake
- Part time: 24,045 hours, 27,192 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING A LOUD BANG WAS HEARD, AND THE RT BRAKE PEDAL WENT FLUSH AGAINST THE FLOOR, ON THE CAPTS AND FOS SIDE. INSPECTION ACCOMPLISHED AND FOUND THE RIGHT PEDAL CABLE BROKEN IN AREA UNDER THE COCKPIT FLOOR. BROKEN CABLE REPLACED AND CHECKED SATISFACTORY.
